# SDR JJBA20250428068

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 47,717 hours, 30,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT LIGHT INSTALLED UPSIDE DOWN. REMOVED AND REPLACED RH OVERWING EMERGENCY EXIT LIGHT HOUSING.
